# SDR FDEA201310222583

- Difficulty date: October 22, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 27,852 hours, 14,572 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pivot
- Condition: Lack Of Lube
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT.  FOUND RT GEAR STIFF AND NOT POSITIONING CORRECTLY.  LUBRICATED RT BOGIE BEAM PIVOT POINTS AND LINKS IAW SMP. GEAR IS FREE AND TILTS NORMALLY. PERFORMED GEAR SWINGS SEVERAL TIMES,  GEAR OPERATES NORMALLY IN BOTH SYSTEMS IAW MM 32-31-00-05.
